# SDR 01FDEA00495

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Part serial: 282330
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT ON T/O.  FOLLOW PREC IN QUICK REF HANDBOOK.  LANDING GEAR ALIGNMENT MARKS ALIGNED, HORN WOULD SOUND, BUT THE WING ANTI-ICE GROUND TEST WOULD NOT TEST.  GEAR HANDLE WOULD NOT GO PASS THE OFF POS.  *S/D*  REMOVED AND REPLACED RELAY R-92 AND LEVER LATCH SOL AND LG ACC UNIT PER MM 32-30-01, 32-09-121 AND AIR SENSING SENSOR PER WDM 32-31-01.
